# SDR SCNA20240116008

- Difficulty date: January 9, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N842
- Make and model: Boeing 737-8K5
- Aircraft serial: 37244
- Aircraft time: 34,172 hours, 11,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: W/O 84137  NRC00015: - - RH AFT EMER EXIT OVERWING EXTERIOR EMER LIGHT IS INOP. - - RESOLUTION: RELAMPED RH AFT EMER EXIT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04. DID NOT FIX. NO VOLTAGE PRESENT AT WIRES INTO LIGHT ASSY.
